ResearcherID Thomson Reuters  

Bunkova, Elena
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: M-7515-2015
Other Names: Netay, Elena; Bunkova, Elena Yu.
URL: http://www.researcherid.com/rid/M-7515-2015
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Geometry and Topology
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Coefficient rings of Tate formal groups determining Krichever genera
 Author(s): Bunkova, E. Y.; Buchstaber, V. M.; Ustinov, A. V.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 292 Issue: 1 Pages: 37-62 Published: 2016
 Times Cited: 0
 DOI: 10.1134/s0081543816010041
added
16-Jan-17
2.  Title: Elliptic Function of Level 4
 Author(s): Bunkova, E. Y.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 294 Issue: 1 Pages: 201-214 Published: 2016
 Times Cited: 0
 DOI: 10.1134/s0081543816060122
added
16-Jan-17
3.  Title: Manifolds of solutions for Hirzebruch functional equations
 Author(s): Buchstaber, V. M.; Bunkova, E. Y.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 290 Issue: 1 Pages: 125-137 Published: 2015
 Times Cited: 1
 DOI: 10.1134/s0081543815060115
added
16-Jan-17
4.  Title: CP(2)-multiplicative Hirzebruch genera and elliptic cohomology
 Author(s): Buchstaber, V. M.; Netay, E. Y.
 Source: Russian Mathematical Surveys Volume: 69 Issue: 4 Pages: 757-759 Published: 2014
 Times Cited: 2
 DOI: 10.1070/RM2014v069n04ABEH004912
added
16-Jan-17
5.  Title: Polynomial dynamical systems and ordinary differential equations associated with the heat equation
 Author(s): Buchstaber, V. M.; Bunkova, E. Y.
 Source: Functional Analysis and Its Applications Volume: 46 Issue: 3 Pages: 173-190 Published: 2012
 Times Cited: 0
 DOI: 10.1007/s10688-012-0024-2
added
16-Jan-17
6.  Title: Krichever Formal Groups
 Author(s): Buchstaber, V. M.; Bunkova, E. Y.
 Source: Functional Analysis and Its Applications Volume: 45 Issue: 2 Pages: 99-116 Published: 2011
 Times Cited: 11
added
16-Jan-17
7.  Title: The differential-geometric structure of the universal bundle of elliptic curves
 Author(s): Bunkova, E. Y.
 Source: Russian Mathematical Surveys Volume: 66 Issue: 4 Pages: 816-818 Published: 2011
 Times Cited: 0
 DOI: 10.1070/RM2011v066n04ABEH004759
added
16-Jan-17
8.  Title: Addition theorem for the deformed Baker-Akhiezer function
 Author(s): Bunkova, E. Y.
 Source: Russian Mathematical Surveys Volume: 65 Issue: 6 Pages: 1175-1177 Published: 2010
 Times Cited: 1
 DOI: 10.1070/RM2010v065n06ABEH004718
added
16-Jan-17
9.  Title: Heat equations and families of two-dimensional sigma functions
 Author(s): Bunkova, E. Y.; Buchstaber, V. M.
 Source: Proceedings of the Steklov Institute of Mathematics Volume: 266 Issue: 1 Pages: 1-28 Published: 2009
 Times Cited: 1
 DOI: 10.1134/s0081543809030018
added
16-Jan-17
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: